# SDR DALA2022080805394

- Difficulty date: August 5, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 73,912 hours, 30,150 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2351057) DURING INSPECTION FOUND CORROSION ON LH SIDE PLATE BTW STA 727J+13 TO 727J+15 AND STRG S25L-26L AT AFT CARGO COMPT. SIDE PLATE LH BTW STA 727J+13 TO 727J+15 AND STRG S25L-26L AT AFT CARGO COMPT WAS REPAIRED PER B737-800 SRM 53-00-53-2R PROCEDURE 5.
